MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ATV09F45/80
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 18mm amplatzer septal occluder was selected for implant using a 9f amplatzer trevisio intravascular delivery system.The defect being treated was confirmed to be an atrial septal defect.It was noted that during the preparation outside the body, the occluder transformed into a cobra head.It is reported that the delivery system and the occluder made contact with the patient there was no contact with the intracardiac tissue during deployment or no bend or kink was observed in the delivery sheath.It is noted that deformed device was retrieved before it was released from the delivery cable and there was no harm to the patient.A new replacement 18mm amplatzer septal occluder with 9f amplatzer trevisio intravascular delivery system was used to complete the procedure.It was reported that there was no harm to the patient.
 
Additional Manufacturer Narrative
An event of poor connection with occluder device was reported.The investigation confirmed the device met functional specifications when analyzed at abbott under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.The cause of the reported event could not be conclusively determined.There were no complaints associated with any other devices from the lot.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 18mm amplatzer septal occluder was selected for implant using a 9f amplatzer trevisio intravascular delivery system.The defect being treated was confirmed to be an atrial septal defect.It was noted that during the preparation outside the body, the occluder transformed into a cobra head.It is reported that the occluder did not make contact with the patient.There was no contact with the intracardiac tissue during deployment or no bend or kink was observed in the delivery sheath.It is noted that deformed device was retrieved before it was released from the delivery cable and there was no harm to the patient.A new replacement 18mm amplatzer septal occluder was chosen for implant and persisted a poor connection with the initially used delivery cable, therefore a new 9f amplatzer trevisio intravascular delivery system was used to complete the procedure.It was reported that there was no harm to the patient.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23059849
Report Number2135147-2025-05220
Device Sequence Number9752595
Product Code DQY
UDI-Device Identifier05415067030931
UDI-Public(01)05415067030931(17)271031(10)10624836
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ATV09F45/80
Device Catalogue Number9-ATV09F45/80
Device Lot Number10624836
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9F AMPLATZER TREVISIO DELIVERY SYSTEM,LOT - 106248
Patient SexUnknown